-
3
-
-
0003237156
-
Blocks of tame representation type and related algebras
-
Springer, Berlin
-
K. ERDMANN, Blocks of tame representation type and related algebras, Lecture Notes in Mathematics 1428 (Springer, Berlin, 1990).
-
(1990)
Lecture Notes in Mathematics
, vol.1428
-
-
Erdmann, K.1
-
4
-
-
84956512062
-
On Auslander-Reiten components of blocks and self-injective biserial algebras
-
K. ERDMANN and A. SKOWROŃSKI, 'On Auslander-Reiten components of blocks and self-injective biserial algebras', Trans. Amer. Math. Soc. 330 (1992) 165-189.
-
(1992)
Trans. Amer. Math. Soc.
, vol.330
, pp. 165-189
-
-
Erdmann, K.1
Skowroński, A.2
-
5
-
-
0000515705
-
Hochschild cohomology of finite dimensional algebras
-
Séminaire d'Algèbre P. Dubreil et M.-P. Malliavin 1987-88, Springer, Berlin
-
D. HAPPEL, 'Hochschild cohomology of finite dimensional algebras', Séminaire d'Algèbre P. Dubreil et M.-P. Malliavin 1987-88, Lecture Notes in Mathematics 1404 (Springer, Berlin, 1989), pp. 108-126.
-
(1989)
Lecture Notes in Mathematics
, vol.1404
, pp. 108-126
-
-
Happel, D.1
-
7
-
-
33747033956
-
On absolutely segregated algebras
-
M. IKEDA, 'On absolutely segregated algebras', Nagoya Math. J. 6 (1953) 63-75.
-
(1953)
Nagoya Math. J.
, vol.6
, pp. 63-75
-
-
Ikeda, M.1
-
8
-
-
0004230739
-
-
London Mathematical Society Monographs 17 Academic Press, London
-
F. KASCH, Modules and rings, London Mathematical Society Monographs 17 (Academic Press, London, 1982).
-
(1982)
Modules and Rings
-
-
Kasch, F.1
-
9
-
-
84963014978
-
Semi-stable components of an Auslander-Reiten quiver
-
S. LIU, 'Semi-stable components of an Auslander-Reiten quiver', J. London Math. Soc. (2) 47 (1993) 405-416.
-
(1993)
J. London Math. Soc.
, vol.47
, Issue.2
, pp. 405-416
-
-
Liu, S.1
-
10
-
-
0001743366
-
On Frobeniusean algebras I
-
T. NAKAYAMA, 'On Frobeniusean algebras I', Ann. of Math. 40 (1939) 611-633.
-
(1939)
Ann. of Math.
, vol.40
, pp. 611-633
-
-
Nakayama, T.1
-
13
-
-
0003033541
-
Tame algebras and integral quadratic forms
-
Springer, Berlin
-
C. M. RINGEL, Tame algebras and integral quadratic forms, Lecture Notes in Mathematics 1099 (Springer, Berlin, 1984).
-
(1984)
Lecture Notes in Mathematics
, vol.1099
-
-
Ringel, C.M.1
-
14
-
-
6344235218
-
Algèbres auto-injectives à croissance polynomial
-
A. SKOWROŃSKI, 'Algèbres auto-injectives à croissance polynomial', C. R. Acad. Sci. Paris Sér. I 307 (1988) 707-712.
-
(1988)
C. R. Acad. Sci. Paris Sér. I
, vol.307
, pp. 707-712
-
-
Skowroński, A.1
-
15
-
-
0001625333
-
Self-injective algebras of polynomial growth
-
A. SKOWROŃSKI, 'Self-injective algebras of polynomial growth', Math. Ann. 285 (1989) 177-199.
-
(1989)
Math. Ann.
, vol.285
, pp. 177-199
-
-
Skowroński, A.1
-
16
-
-
84972574575
-
Generalized standard Auslander-Reiten components without oriented cycles
-
A. SKOWROŃSKI, 'Generalized standard Auslander-Reiten components without oriented cycles', Osaka J. Math. 30 (1993) 515-527.
-
(1993)
Osaka J. Math.
, vol.30
, pp. 515-527
-
-
Skowroński, A.1
-
17
-
-
84966235778
-
Regular Auslander-Reiten components containing directing modules
-
A. SKOWROŃSKI, 'Regular Auslander-Reiten components containing directing modules', Proc. Amer. Math. Soc. 120 (1994) 19-26.
-
(1994)
Proc. Amer. Math. Soc.
, vol.120
, pp. 19-26
-
-
Skowroński, A.1
-
18
-
-
84972578419
-
Generalized standard Auslander-Reiten components
-
A. SKOWROŃSKI, 'Generalized standard Auslander-Reiten components', J. Math. Soc. Japan 46(3) (1994) 517-543.
-
(1994)
J. Math. Soc. Japan
, vol.46
, Issue.3
, pp. 517-543
-
-
Skowroński, A.1
-
19
-
-
0000307867
-
Cycles in module categories
-
Finite dimensional algebras and related topics, Kluwer, Dordrecht
-
A. SKOWROŃSKI, 'Cycles in module categories', Finite dimensional algebras and related topics, NATO ASI Series, Series C: Mathematical and Physical Sciences 424 (Kluwer, Dordrecht, 1994), pp. 309-345.
-
(1994)
NATO ASI Series, Series C: Mathematical and Physical Sciences
, vol.424
, pp. 309-345
-
-
Skowroński, A.1
-
20
-
-
0001521827
-
Extensions over hereditary Artinian rings with self-dualities I
-
K. YAMAGATA, 'Extensions over hereditary Artinian rings with self-dualities I', J. Algebra 73 (1981) 386-433.
-
(1981)
J. Algebra
, vol.73
, pp. 386-433
-
-
Yamagata, K.1
-
21
-
-
0002494126
-
Representations of nonsplittable extension algebras
-
K. YAMAGATA, 'Representations of nonsplittable extension algebras', J. Algebra 115 (1988) 32-45.
-
(1988)
J. Algebra
, vol.115
, pp. 32-45
-
-
Yamagata, K.1
-
22
-
-
85027241684
-
-
Mathematical Research Note 93-005, Institute of Mathematics, University of Tsukuba
-
K. YAMAGATA, 'Frobenius algebras', Mathematical Research Note 93-005, Institute of Mathematics, University of Tsukuba, 1993.
-
(1993)
Frobenius Algebras
-
-
Yamagata, K.1
-
23
-
-
0000456738
-
The structure of stable components
-
Y. ZANG, 'The structure of stable components', Canad. J. Math. 43 (1991) 652-672.
-
(1991)
Canad. J. Math.
, vol.43
, pp. 652-672
-
-
Zang, Y.1
|